# SDR VNAA9903010

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321473
- Condition: Failed
- Location: Row 5 & 6
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION, THE EMERGENCY LIGHTS AT ROWS FOUR AND SIX WERE NOTED TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BATTERY PACK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-00.  LATER IN THE DAY THE POWER SUPPLY WAS REPLACED PER THE MAINTENANCE MANUAL FOR FAILURE HISTORY REASONS.
